Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2011 (2011), Article ID 485974, 22 pages
http://dx.doi.org/10.1155/2011/485974
Research Article

Some Asymptotic Theory for Functional Regression and Classification

Department of Mathematics and Statistics, Texas Tech University, Lubbock, TX 79409, USA

Received 10 October 2011; Accepted 2 November 2011

Academic Editor: Wing Keung Wong

Copyright © 2011 Frits Ruymgaart et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hall and J. L. Horowitz, “Methodology and convergence rates for functional linear regression,” The Annals of Statistics, vol. 35, no. 1, pp. 70–91, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Cardot, F. Ferraty, A. Mas, and P. Sarda, “Testing hypotheses in the functional linear model,” Scandinavian Journal of Statistics, vol. 30, no. 1, pp. 241–255, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Cardot, F. Ferraty, and P. Sarda, “Functional linear model,” Statistics & Probability Letters, vol. 45, no. 1, pp. 11–22, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Hastie, A. Buja, and R. Tibshirani, “Penalized discriminant analysis,” The Annals of Statistics, vol. 23, no. 1, pp. 73–102, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. S. Gilliam, T. Hohage, X. Ji, and F. Ruymgaart, “The Fréchet derivative of an analytic function of a bounded operator with some applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 239025, 17 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. J. Cupidon, D. S. Gilliam, R. Eubank, and F. Ruymgaart, “The delta method for analytic functions of random operators with application to functional data,” Bernoulli, vol. 13, no. 4, pp. 1179–1194, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. L. Eubank and T. Hsing, “Canonical correlation for stochastic processes,” Stochastic Processes and their Applications, vol. 118, no. 9, pp. 1634–1661, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. G. He, H.-G. Miiller, and J.-L. Wang, “Functional canonical analysis for square integrable stochastic processes,” Journal of Multivariate Analysis, vol. 85, no. 1, pp. 54–77, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. E. Leurgans, R. A. Moyeed, and B. W. Silverman, “Canonical correlation analysis when the data are curves,” Journal of the Royal Statistical Society. Series B, vol. 55, no. 3, pp. 725–740, 1993. View at Google Scholar · View at Zentralblatt MATH
  10. N. Dunford and J. T. Schwartz, Linear Operators, Part I: General Theory, Interscience, New York, NY, USA, 1957.
  11. J. Johannes, “Privileged communication,” 2008. View at Google Scholar
  12. J. O. Ramsay and B. W. Silverman, Functional Data Analysis, Springer Series in Statistics, Springer, New York, NY, USA, 2nd edition, 2005.
  13. F. Ferraty and P. Vieu, Nonparametric Functional Data Analysis, Springer Series in Statistics, Springer, New York, NY, USA, 2006.
  14. D. Bosq, Linear Processes in Function Spaces, vol. 149 of Lecture Notes in Statistics, Springer-Verlag, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. Mas, Estimation d'opérateurs de corrélation de processus fonctionnels: Lois limites, tests, déviations modérées, Ph.D. thesis, Université Paris VI, 2000.
  16. R. G. Laha and V. K. Rohatgi, Probability Theory, John Wiley & Sons, New York, NY, USA, 1979, Wiley Series in Probability and Mathematical Statistic.
  17. C. R. Rao, Linear Statistical Inference and Its Applications, John Wiley & Sons, New York, NY, USA, 1965.
  18. A. Mas and B. Pumo, “Functional linear regression with derivatives,” Tech. Rep., Institut de Modélisation Mathématique de Montpellier, 2006. View at Google Scholar
  19. T. Hastie, R. Tibshirani, and J. Friedman, The Elements of Statistical Learning, Springer Series in Statistics, Springer-Verlag, New York, NY, USA, 2001.
  20. C. R. Rao and H. Toutenburg, Linear Models, Springer Series in Statistics, Springer, New York, NY, USA, 1995.
  21. J. Feldman, “Equivalence and perpendicularity of Gaussian processes,” Pacific Journal of Mathematics, vol. 8, pp. 699–708, 1958. View at Google Scholar · View at Zentralblatt MATH
  22. Y. Hájek, “On a property of normal distribution of any stochastic process,” Czechoslovak Mathematical Journal, vol. 8, no. 83, pp. 610–617, 1958. View at Google Scholar
  23. U. Grenander, Abstract Inference, Wiley Series in Probability and Mathematical Statistic, John Wiley & Sons, New York, NY, USA, 1981.
  24. A. V. Skorohod, Integration in Hilbert Space, Springer, New York, NY, USA, 1974.
  25. G. S. Watson, Statistics on Spheres, John Wiley & Sons, New York, NY, USA, 1983.
  26. T. Kato, Perturbation Theory for Linear Operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag, New York, NY, USA, 1966.
  27. J. Dauxois, A. Pousse, and Y. Romain, “Asymptotic theory for the principal component analysis of a vector random function: some applications to statistical inference,” Journal of Multivariate Analysis, vol. 12, no. 1, pp. 136–154, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. Cardot, A. Mas, and P. Sarda, “CLT in functional linear regression models,” Probability Theory and Related Fields, vol. 138, no. 3-4, pp. 325–361, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. L. Hodges, Jr. and E. L. Lehmann, “Testing the approximate validity of statistical hypotheses,” Journal of the Royal Statistical Society. Series B, vol. 16, pp. 261–268, 1954. View at Google Scholar · View at Zentralblatt MATH
  30. H. Dette and A. Munk, “Validation of linear regression models,” The Annals of Statistics, vol. 26, no. 2, pp. 778–800, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet